Journal of Symbolic Logic

Review: Sheila A. Greibach, The Undecidability of the Ambiguity Problem for Minimal Linear Grammars

S.-Y. Kuroda

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 32, Issue 1 (1967), 114-115.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183735749

JSTOR
links.jstor.org

Citation

Kuroda, S.-Y. Review: Sheila A. Greibach, The Undecidability of the Ambiguity Problem for Minimal Linear Grammars. J. Symbolic Logic 32 (1967), no. 1, 114--115. https://projecteuclid.org/euclid.jsl/1183735749


Export citation